Nombre de documents

48


Article dans une revue37 documents

  • Philippe Jaming, Yurii Lyubarskii, Eugenia Malinnikova, Karl-Mikael Perfekt. Uniqueness results for discrete Shrödinger evolution. Revista Matemática Iberoamericana, European Mathematical Society, 2017. <hal-01163977>
  • Philippe Jaming, Elodie Pozzi, Brett D. Wick. Lower bounds for the dyadic Hilbert transform. Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série 6, Université Paul Sabatier _ Cellule Mathdoc 2017. <hal-01317117v2>
  • Simon Andreys, Philippe Jaming. Zak Transform and non-uniqueness in an extension of Pauli's phase retrieval problem. Analysis Mathematica, Springer Verlag, 2016, 42, pp.185-201. <hal-01103583v2>
  • Philippe Jaming, Eugenia Malinnikova. An uncertainty principle and sampling inequalities in Besov spaces. Journal of Fourier Analysis and Applications, Springer Verlag, 2016, 22, pp.768-786. <hal-01135199v2>
  • Philippe Jaming, Abderrazek Karoui, Susanna Spektor. THE APPROXIMATION OF ALMOST TIME AND BAND LIMITED FUNCTIONS BY THEIR EXPANSION IN SOME ORTHOGONAL POLYNOMIALS BASES. Journal of Approximation Theory, Elsevier, 2016, 212, pp.41-65. <hal-01103588>
  • Philippe Jaming, M. Matolcsi. ON THE EXISTENCE OF FLAT ORTHOGONAL MATRICES. Acta Mathematica Hungarica, Springer Verlag, 2015, 147, pp.179-188. <hal-01103592v1>
  • Philippe Jaming, Karim Kellay. A dynamical system approach to Heisenberg Uniqueness Pairs. Journal d'analyse mathématique, Springer, 2015, http://link.springer.com/journal/11854. <hal-00921685v2>
  • Philippe Jaming. Uniqueness results in an extension of Pauli's phase retrieval problem. Applied and Computational Harmonic Analysis, Elsevier, 2014, 37, pp.413-441. <10.1016/j.acha.2014.01.003>. <hal-00518472>
  • Saifallah Ghobber, Philippe Jaming. Uncertainty principles for integral operators. Studia Mathematica, INSTYTUT MATEMATYCZNY * POLSKA AKADEMIA NAUK, 2014, 220, pp.197--220. <hal-00704805>
  • Saifallah Ghobber, Philippe Jaming. The Logvinenko-Sereda Theorem for the Fourier-Bessel transform. Integral Transforms and Special Functions, Taylor & Francis, 2013, 24, pp.470-484. <hal-00696009>
  • Saifallah Ghobber, Philippe Jaming. On uncertainty principles in the finite dimensional setting. Linear Algebra and Applications, Elsevier - Academic Press, 2011, 435, pp.751--768. <10.1016/j.laa.2011.01.038>. <hal-00368627v2>
  • Saifallah Ghobber, Philippe Jaming. Strong annihilating pairs for the Fourier-Bessel transform. Journal of Mathematical Analysis and applications, Elsevier, 2011, 377, pp.501-515. <10.1080/10652469.2012.708868>. <hal-00516289>
  • Philippe Jaming, Alexander Powell. Time-frequency concentration of generating systems. Proc. A.M.S., 2011, 139, pp.3279-3290. <hal-00458658>
  • Philippe Jaming. On the Fourier transform of the symmetric decreasing rearrangements. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2011, 61, pp.53-77. <hal-00316922>
  • Philippe Jaming. A characterization of Fourier transforms. Colloquium Mathematicum, 2010, 118, pp.569-580. <hal-00441479>
  • Philippe Jaming. The spherical ergodic theorem revisited.. Expositiones Mathematicae, Elsevier, 2009, 27, pp.257-269. <hal-00450773>
  • P. Jaming, M. Matolcsi, P. Móra, F. Szöllösi, M. Weiner. A generalized Pauli problem and an infinite family of MUB-triplets in dimension 6. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2009, 42 (24), pp.245305. <10.1088/1751-8113/42/24/245305>. <hal-00359160>
  • Philippe Jaming, Maté Matolcsi, Szilard Révesz. On the extremal rays of the cone of positive, positive definite functions. Journal of Fourier Analysis and Applications, Springer Verlag, 2009, 15, pp.561-582. <10.1007/s00041-008-9057-6>. <hal-00202495>
  • Ewa Damek, Jacek Dziubanski, Philippe Jaming, Salvador Pérez-Esteva. Distributions that are convolvable with generalized Poisson kernel of solvable extensions of homogeneous Lie groups. Mathematica Scandinavica, 2009, 105, pp.31-65. <hal-00120271>
  • Wojciech Czaja, Philippe Jaming, Maté Matolcsi. An efficient algorithm for positive realizations. system and control letters, 2008, pp.doi:10.1016/j.sysconle.2007.11.001. <hal-00121228v2>
  • Alex Iosevich, Philippe Jaming. Distances sets that are a shift of the integers and Fourier basis for planar convex sets. Acta Matematica Hungarica, 2008, 121, pp.107-118. <10.1007/s10474-008-7187-6>. <hal-00175046>
  • Aline Bonami, Gustavo Garrigos, Philippe Jaming. Discrete radar ambiguity problems. Applied and Computational Harmonic Analysis, Elsevier, 2007, pp.doi:10.1016/j.acha.2007.04.001. <10.1016/j.acha.2007.04.001>. <hal-00008353>
  • Philippe Jaming. Nazarov's uncertainty principles in higher dimension. Journal of Approximation Theory, Elsevier, 2007, pp.doi:10.1016/j.jat.2007.04.005. <10.1016/j.jat.2007.04.005>. <hal-00120268>
  • Philippe Jaming, Alexander Powell. Uncertainty principles for orthonormal sequences. Journal of Functional Analysis, Elsevier, 2007, 243, pp.611-630. <10.1016/j.jfa.2006.09.001>. <hal-00080455>
  • Sandrine Grellier, Philippe Jaming. Harmonic Functions on the Real Hyperbolic Ball II : Hardy and Lipschitz Spaces. Mathematische Nachrichten, 2004, 268, pp.50-73. <hal-00005815>
  • Aline Bonami, Dariusz Buraczewski, Ewa Damek, Andrzej Hulanicki, Philippe Jaming. Maximum boundary regularity of bounded Hua-harmonic functions on tube domains. Journal of Geometric Analysis, 2004, 14, pp.457-486. <hal-00001110>
  • Aline Bonami, Dariusz Buraczewski, Ewa Damek, Andrzej Hulanicki, Philippe Jaming. Maximum boundary regularity of bounded Hua - harmonic functions on tube domains. Journal of Geometric Analysis, 2004, vol 14 n°3, pp.457-486. <hal-00087833>
  • Philippe Jaming, Mihahilis N. Kolountzakis. Reconstruction of functions from their triple correlations. New York Journal of Math, 2003, 9, pp.149-164. <hal-00005817>
  • Aline Bonami, Bruno Demange, Philippe Jaming. Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transforms. Revista Matemática Iberoamericana, European Mathematical Society, 2003, 19, pp.23-55. <hal-00005822>
  • Bruno Demange, Aline Bonami, Philippe Jaming. Hermite functions and uncertainty principles for the Fourier and the windowed Fourier transform. Revista Matemática Iberoamericana, European Mathematical Society, 2003, vol 19, pp.23-55. <hal-00087783>
  • Philippe Jaming, Maria Roginskaya. Boundary behaviour of M-harmonic functions and non-isotropic Hausdorff measure. Monatshefte für Mathematik, Springer Verlag, 2002, 134, pp.217-226. <hal-00007478>
  • Philippe Jaming. Harmonic functions on classical rank one balls. Bollettino della Unione Matematica Italiana 4-B, 2001, 8, pp.685-702. <hal-00005821>
  • Cyrille Domenichino, Philippe Jaming. Estimations du noyau de Green, propriété de valeur moyenne et géométrie des boules hyperboliques. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2001, 332, No 12 pp1053-1058. <hal-00007480>
  • Philippe Jaming, William Moran. Tensor Products and p-induction of Representations on Banach Spaces. Collectanea Mathematica, Universitat de Barcellona, 2000, 51, No 1 pp 83-109. <hal-00007481>
  • Philippe Jaming. Harmonic Functions on the Real Hyperbolic Ball I : Boundary Values and Atomic Decompositions of Hardy Spaces. Colloquium Mathematicum, 1999, 80, pp.63-82. <hal-00005820>
  • Philippe Jaming. Phase Retrieval Techniques for Radar Ambiguity Problems. Journal of Fourier Analysis and Applications, Springer Verlag, 1999, 5, pp.313-333. <hal-00005818>
  • Philippe Jaming. Principe d'incertitude qualitatif et reconstruction de phase pour la transformée de Wigner. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1999, 237, pp.249-254. <hal-00005819>

Communication dans un congrès4 documents

  • Philippe Jaming, Felipe Negreira. A sampling theorem for functions in Besov spaces on the sphere. SAMPTA2017, Jul 2017, Tallinn, Estonia. <http://sampta2017.ee/>. <hal-01514070>
  • Philippe Jaming. The phase retrieval problem for the Radar Ambiguity Function and vice versa. 2010 IEEE International Radar Conference "Global Innovation in Radar", 2010, Washington, France. pp.230 - 235, 2010, <10.1109/RADAR.2010.5494619>. <hal-01104104>
  • Philippe Jaming. Uncertainty principles for orthonormal bases. Seminaire d'equations aux derivees partielles, 2006, Palayseau, France. expose XV, 21 fevrier 2006, 2006. <hal-00080458>
  • Philippe Jaming, Jean-Baptiste Poly, Gustavo Garrigos. Zéros de fonctions holomorphes et contre-exemples en théorie des radar. 2000, Atlantique, Poitiers, pp.81-104, 2000. <hal-00007482>

Ouvrage (y compris édition critique et traduction)1 document

  • Claire Anantharaman, Jean-Philippe Anker, Martine Babillot, Aline Bonami, Bruno Demange, et al.. Théorèmes ergodiques des actions de groupes. L'Enseignement Mathématique. 41, 2010, Monographies de L'Enseignement Mathématiques, 978-2-940264-08-7. <hal-00464094>

Pré-publication, Document de travail4 documents

  • Philippe Jaming, Salvador Pérez-Esteva. The phase retrieval problem for solutions of the Helmholtz equation. 2017. <hal-01486689>
  • Philippe Jaming, Ilona Simon. Density of the span of powers of a function à la Müntz-Szasz. 2016. <hal-01338832>
  • Karlheinz Gröchenig, Philippe Jaming. THE CRAMER-WOLD THEOREM ON QUADRATIC SURFACES AND HEISENBERG UNIQUENESS PAIRS. 2016. <hal-01355577>
  • Philippe Jaming. Zero-free regions of radar ambiguity functions and moments. 2006. <hal-00080459v2>

Rapport1 document

  • Philippe Jaming, Abderrazek Karoui, Ron Kerman, Susanna Spektor. Approximation of almost time and band limited functions I: Hermite expansions: Preliminary version of the paper "The approximation of almost time and band limited functions by theirexpansion in some orthogonal polynomials bases". [Intern report] imb. 2014. <hal-01018357v2>

HDR1 document

  • Philippe Jaming. Contributions à l'analyse harmonique réelle et complexe et à ses applications. Mathématiques [math]. Université d'Orléans, 2007. <tel-00161488>